# SDR IPXA2013122301095

- Difficulty date: December 19, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 3450 · Dependent Position Determining System
- Part: Lamp
- Condition: Inoperative
- Location: Vor Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: P, B
- Precautionary procedure: H

## Discrepancy

LAMPS BURNED OUT ON VOR NR 2 AUTO-MANUAL SWITCH.  REPLACED LAMPS IN FLT.  PUSHED SWITCH IN, AND A PUFF OF SMOKE.  PULLED SWITCH OUT.  PULLED CIRCUIT BREAKER AND LANDED NORMALLY.   R & R RIGHT VOR CONTROL PANEL IAW AMM 34-51-02-002-022.  OPS CHECKED NORMAL.
